Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Had fallen down the stairs. Why is hip, shoulder and body in pain? Blood clotting?

Good Evening, This morning I had fallen down the stairs without being able to break my fall and landed directly on my left side of body, my left hip had hurt immediately, and now my left shoulder , arm , and a little bit on the left side of my head. Should I be concerned about any blood clotting or excessive bleeding? Thank you so much
Asked On : Thu, 23 Aug 2012
Answers:  1 Views:  290
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
Hi mhirai,
Welcome to heathcare Magic!
Most likely you have suffered blunt injuries.
Still because you fell with the thud, you should get a Chest Xray and a Pelvic x ray just to rule out fractures, which I am sure are not there but still important to rule out.
Soft tissue injuries trouble for 2-3 days so take OTC Painkillers almost liberally as required.
Wish you a great health!
Answered: Sat, 25 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor